# SDR ASOA20141205362

- Difficulty date: December 5, 2014
- Submitted: December 5, 2014
- Operation: Air carrier
- Aircraft: N29906
- Make and model: Emb EMB-145LR
- Aircraft serial: 145472
- Aircraft time: 32,835 hours, 25,362 cycles
- System (JASC): 3200 · Landing Gear System
- Part: Housing
- Condition: Gouged
- Location: Zone 700
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, RT AFT SIDE BRACE BEARING HOUSING IS GOUGED ON INTERNAL RACE.  MAINTENANCE REWORKED RT AFT SIDE BRACE BEARING HOUSING INTERNAL RACE.
